# SDR UPS08M52396

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX539933
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - NR 2 HYDRAULIC FAIL ALERT MESSAGE.  EMERGENCY DECLARED.  FOUND NR 2 ENGINE L FWD HYD PUMP LEAKING FROM CASE DRAIN.  REMOVED AND REPLACED NR 2 ENG LT & RT HYDRAULIC PUMPS AND FILTERS.
